# SDR 3EJA202502250001

- Difficulty date: February 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N841JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605253
- Aircraft time: 7,265 hours, 6,151 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Overtemp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACZM OVERHEAT, BLEED AIR OVERHEAT, WING OVERHEAT, FUMES IN COCKPIT
